Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Cosimplicial resolutions and homotopy spectral sequences in model categories

A K Bousfield

Geometry & Topology 7 (2003) 1001–1053
Bibliography
1 J F Adams, Stable homotopy and generalised homology, University of Chicago Press (1974) MR0402720
2 M Barr, J Beck, Homology and standard constructions, from: "Sem. on Triples and Categorical Homology Theory (ETH, Zürich, 1966/67)", Springer (1969) 245 MR0258917
3 M Bendersky, E B Curtis, H R Miller, The unstable Adams spectral sequence for generalized homology, Topology 17 (1978) 229 MR508887
4 M Bendersky, D M Davis, Compositions in the $v_1$–periodic homotopy groups of spheres, Forum Math. 15 (2003) 229 MR1956965
5 M Bendersky, D M Davis, A stable approach to an unstable homotopy spectral sequence, Topology 42 (2003) 1261 MR1981357
6 M Bendersky, J R Hunton, On the coalgebraic ring and Bousfield–Kan spectral sequence for a Landweber exact spectrum, Proc. Edinb. Math. Soc. $(2)$ 47 (2004) 513 MR2096616
7 M Bendersky, R D Thompson, The Bousfield–Kan spectral sequence for periodic homology theories, Amer. J. Math. 122 (2000) 599 MR1759890
8 A K Bousfield, D M Kan, The core of a ring, J. Pure Appl. Algebra 2 (1972) 73 MR0308107
9 A K Bousfield, The localization of spaces with respect to homology, Topology 14 (1975) 133 MR0380779
10 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
11 A K Bousfield, Homotopy spectral sequences and obstructions, Israel J. Math. 66 (1989) 54 MR1017155
12 A K Bousfield, On $\lambda$–rings and the $K$–theory of infinite loop spaces, $K$–Theory 10 (1996) 1 MR1373816
13 A K Bousfield, On $p$–adic $\lambda$–rings and the $K$–theory of $H$–spaces, Math. Z. 223 (1996) 483 MR1417857
14 A K Bousfield, The $K$–theory localizations and $v_1$–periodic homotopy groups of $H$–spaces, Topology 38 (1999) 1239 MR1690156
15 A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391 MR1814075
16 A K Bousfield, Pairings of homotopy spectral sequences in model categories, in preparation,
17 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
18 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
19 A K Bousfield, D M Kan, The homotopy spectral sequence of a space with coefficients in a ring, Topology 11 (1972) 79 MR0283801
20 A K Bousfield, D M Kan, Pairings and products in the homotopy spectral sequence, Trans. Amer. Math. Soc. 177 (1973) 319 MR0372860
21 A Dold, D Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961) 201 MR0150183
22 E D Farjoun, Two completion towers for generalized homology, from: "Une dégustation topologique: homotopy theory in the Swiss Alps (Arolla, 1999)", Contemp. Math. 265, Amer. Math. Soc. (2000) 27 MR1803951
23 E Dror, W G Dwyer, D M Kan, An arithmetic square for virtually nilpotent spaces, Illinois J. Math. 21 (1977) 242 MR0438330
24 W G Dwyer, D M Kan, C R Stover, An $E^2$ model category structure for pointed simplicial spaces, J. Pure Appl. Algebra 90 (1993) 137 MR1250765
25 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
26 S Eilenberg, J C Moore, Foundations of relative homological algebra, Mem. Amer. Math. Soc. No. 55 (1965) 39 MR0178036
27 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
28 P G Goerss, M J Hopkins, Resolutions in model categories, preprint,
29 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser Verlag (1999) MR1711612
30 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
31 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
32 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
33 J F Jardine, $E_2$ model structures for presheaf categories, preprint,
34 A Libman, Universal spaces for homotopy limits of modules over coaugmented functors I, II, Topology 42 (2003) 555, 569 MR1953240
35 A Libman, Homotopy limits of triples, Topology Appl. 130 (2003) 133 MR1973394
36 S MacLane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
37 J P Meyer, Cosimplicial homotopies, Proc. Amer. Math. Soc. 108 (1990) 9 MR976365
38 G Mislin, Localization with respect to $K$–theory, J. Pure Appl. Algebra 10 (1977/78) 201 MR0467732
39 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
40 D L Rector, Steenrod operations in the Eilenberg–Moore spectral sequence, Comment. Math. Helv. 45 (1970) 540 MR0278310
41 C L Reedy, Homotopy theory of model categories, preprint, (1973)